Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Orthonormal sets of periodic functions of the type $ \{f(nx)\}$


Authors: D. G. Bourgin and C. W. Mendel
Journal: Trans. Amer. Math. Soc. 57 (1945), 332-363
MSC: Primary 42.4X
MathSciNet review: 0012158
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Banach, Théorie des opérations linéaires, Warsaw, 1932.
  • [2] Marshall Harvey Stone, Linear transformations in Hilbert space, American Mathematical Society Colloquium Publications, vol. 15, American Mathematical Society, Providence, RI, 1990. Reprint of the 1932 original. MR 1451877 (99k:47001)
  • [3] E. Hopf, Ergoden Theorie, Ergebnisse der Mathematik, 1937.
  • [4] E. C. Titchmarsh, Han-shu lun, Translated from the English by Wu Chin, Science Press, Peking, 1964 (Chinese). MR 0197687 (33 #5850)
  • [5] David Vernon Widder, The Laplace Transform, Princeton Mathematical Series, v. 6, Princeton University Press, Princeton, N. J., 1941. MR 0005923 (3,232d)
  • [6] A. Zygmund, Trigonometrical series, Warsaw, 1933.
  • [7] E. E. Kummer, Beitrag zur Theorie der Funktion $ \Gamma (x)$, Zeitschrift für reine und angewandte Mathematik vol. 35 (1847) pp. 1-4.
  • [8] G. H. Hardy and J. E. Littlewood, On the absolute convergence of Fourier series, J. London Math. Soc. vol. 3 (1928) pp. 250-253.
  • [9] M. H. Stone, A Characteristic Property of Certain Sets of Trigonometric Functions, Amer. J. Math. 49 (1927), no. 4, 535–542. MR 1506643, http://dx.doi.org/10.2307/2370837
  • [10] E. Landau, Über den Wertevorrat von $ \zeta (s)$ in der Halbebene $ \sigma > 1$, Nachr. Ges. Wiss. Göttingen (1933) pp. 81-91.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42.4X

Retrieve articles in all journals with MSC: 42.4X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1945-0012158-8
PII: S 0002-9947(1945)0012158-8
Article copyright: © Copyright 1945 American Mathematical Society